Alert archive / Missouri / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 65, NWS St. Louis, MO

April 2, 2025Iron County, Reynolds County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 2, 2025, 4:55 PM CDT for Iron County, Reynolds County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2025, 4:55 PM CDT (21:55 UTC)
Expired
Apr 2, 2025, 5:40 PM CDT
In force
45 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Iron County, MO, Reynolds County, MO

The radar

The St Louis radar (KLSX), 166 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 8:47 AM CDTTornado WatchSPC9 hr
Apr 2, 4:19 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
699 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
453 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

782 
WUUS53 KLSX 022155
SVRLSX
MOC093-179-022300-
/O.NEW.KLSX.SV.W.0065.250402T2155Z-250402T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
455 PM CDT Wed Apr 2 2025

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Iron County in southeastern Missouri...
  Southeastern Reynolds County in southeastern Missouri...

* Until 600 PM CDT.

* At 455 PM CDT, a severe thunderstorm was located 20 miles 
  southwest of Ellington, or 51 miles southwest of Ironton, moving 
  northeast at 55 mph.

  HAZARD...60 mph wind gusts and small hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Ellington, Annapolis, Glover, Garwood, Des Arc, Redford, 
  Lesterville, Sabula, Vulcan, Chloride, Corridon and Hogan.

This includes the following State Parks...
	Clearwater Lake Recreational Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

A Tornado Watch remains in effect until 700 PM CDT for a portion of 
southeast Missouri.

&&

LAT...LON 3756 9055 3727 9055 3727 9074 3717 9074
      3717 9076 3714 9076 3714 9078 3705 9078
      3705 9096 3710 9096 3710 9102 3717 9103
      3716 9107 3718 9107 3718 9109 3720 9109
      3720 9113 3725 9112 3725 9116 3735 9118
TIME...MOT...LOC 2155Z 238DEG 47KT 3702 9123

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BSH
4 follow-up statements
773 
WWUS53 KLSX 022212
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
512 PM CDT Wed Apr 2 2025

MOC093-179-022300-
/O.CON.KLSX.SV.W.0065.000000T0000Z-250402T2300Z/
Iron MO-Reynolds MO-
512 PM CDT Wed Apr 2 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 6 PM CDT FOR 
SOUTHEASTERN IRON AND SOUTHEASTERN REYNOLDS COUNTIES...

At 512 PM CDT, a severe thunderstorm was located 7 miles south of 
Ellington, or 37 miles southwest of Ironton, moving northeast at 55 
mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Ellington, Annapolis, Garwood, Des Arc, Redford, Vulcan, Sabula 
  and Chloride.

This includes the following State Parks...
	Clearwater Lake Recreational Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

A Tornado Watch remains in effect until 700 PM CDT for a portion of 
southeast Missouri.

&&

LAT...LON 3756 9055 3727 9055 3727 9074 3717 9074
      3717 9076 3714 9076 3714 9078 3705 9078
      3705 9096 3710 9096 3710 9102 3714 9102
      3714 9103 3717 9103 3716 9107 3718 9107
      3718 9109 3720 9109 3720 9113 3725 9112
TIME...MOT...LOC 2155Z 238DEG 47KT 3703 9122

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BSH
677 
WWUS53 KLSX 022221
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
521 PM CDT Wed Apr 2 2025

MOC093-179-022300-
/O.CON.KLSX.SV.W.0065.000000T0000Z-250402T2300Z/
Iron MO-Reynolds MO-
521 PM CDT Wed Apr 2 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 6 PM CDT FOR 
SOUTHEASTERN IRON AND EAST CENTRAL REYNOLDS COUNTIES...

At 521 PM CDT, a severe thunderstorm was located 7 miles east of 
Ellington, or 29 miles southwest of Ironton, moving northeast at 55 
mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Annapolis, Des Arc, Sabula, Vulcan, Chloride and Redford.

This includes the following State Parks...
	Clearwater Lake Recreational Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

A Tornado Watch remains in effect until 700 PM CDT for a portion of 
southeast Missouri.

&&

LAT...LON 3744 9077 3756 9055 3727 9055 3727 9074
      3717 9074 3717 9076 3714 9076 3714 9078
      3722 9090 3729 9104
TIME...MOT...LOC 2212Z 238DEG 47KT 3714 9099

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BSH
520 
WWUS53 KLSX 022229
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
529 PM CDT Wed Apr 2 2025

MOC179-022239-
/O.CAN.KLSX.SV.W.0065.000000T0000Z-250402T2300Z/
Reynolds MO-
529 PM CDT Wed Apr 2 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR EAST CENTRAL 
REYNOLDS COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for a portion of 
southeast Missouri.

&&

LAT...LON 3731 9055 3727 9055 3727 9075 3737 9075
      3737 9077 3744 9077 3756 9055
TIME...MOT...LOC 2221Z 239DEG 47KT 3721 9085

$$


MOC093-022300-
/O.CON.KLSX.SV.W.0065.000000T0000Z-250402T2300Z/
Iron MO-
529 PM CDT Wed Apr 2 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 6 PM CDT FOR 
SOUTHEASTERN IRON COUNTY...

At 529 PM CDT, a severe thunderstorm was located 7 miles south of 
Annapolis, or 24 miles south of Ironton, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Annapolis, Des Arc, Sabula, Chloride and Vulcan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

A Tornado Watch remains in effect until 700 PM CDT for a portion of 
southeast Missouri.

&&

LAT...LON 3731 9055 3727 9055 3727 9075 3737 9075
      3737 9077 3744 9077 3756 9055
TIME...MOT...LOC 2221Z 239DEG 47KT 3721 9085

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BSH
435 
WWUS53 KLSX 022240 RRA
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
540 PM CDT Wed Apr 2 2025

MOC093-022250-
/O.CAN.KLSX.SV.W.0065.000000T0000Z-250402T2300Z/
Iron MO-
540 PM CDT Wed Apr 2 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN IRON 
COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for a portion of 
southeast Missouri.

&&

LAT...LON 3731 9055 3727 9055 3727 9075 3737 9075
      3737 9077 3744 9077 3756 9055
TIME...MOT...LOC 2229Z 239DEG 47KT 3726 9074

$$

BSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 2:53 PM CDT, 2 hours 2 minutes earlier. Its key messages:

  • Severe thunderstorms end this evening as a cold front pushes drier air into the region, at least briefly.
  • The front stalls to our south and wobbles back and forth over the next few days, bringing multiple rounds of showers and thunderstorms Thursday through Saturday night. The heaviest rain will be on Friday. Localized flash flooding and more widespread river flooding is possible.
Area forecast discussion, Apr 2, 2:53 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
253 PM CDT Wed Apr 2 2025

.KEY MESSAGES...

- Severe thunderstorms end this evening as a cold front pushes
  drier air into the region, at least briefly.

- The front stalls to our south and wobbles back and forth over
  the next few days, bringing multiple rounds of showers and
  thunderstorms Thursday through Saturday night. The heaviest rain
  will be on Friday. Localized flash flooding and more widespread
  river flooding is possible.

&&

.SHORT TERM...  (Through Late Thursday Night)
Issued at 249 PM CDT Wed Apr 2 2025

In the very near term, we remain in the warm sector ahead of an
approaching front. The moist, unstable air ahead of a prefrontal
line of convection has led to increasing instability in an
environment of strong speed and some directional shear. We expect
thunderstorms to continue developing ahead of the front through the
mid to late afternoon before the passage of the front cuts off the
moisture and ends the threat. Storms in this environment will be
capable of producing tornadoes as well as large hail and damaging
winds. Once the front moves through we'll see winds turn westerly
and dewpoints falling into the 40s. Temperatures tonight drop into
the 40s in western and northern areas where the impact of the front
will be felt first. Tomorrow will be cooler for most, in the 50s and
60s. Despite the brief drying behind the front, clouds and rain
chances increase as the day goes on Thursday.

In the bigger picture, the surface front stalls to our south near
the Memphis area while an upper trough reorganizes over the
southwest US. Broad surface low pressure near the Rio Grande ensures
a continual southerly flow from the Gulf up into and over the
frontal boundary to our south. Most of the heavier activity on
Thursday stays to our south, but some may creep into our area from
the west during the afternoon and evening. This is more associated
with a passing shortwave trough rather than the front itself. This
far north of the front we won't have much instability to work with,
and if we do it will be elevated. So we're not looking at any
significant severe weather threat with this. But this will be the
opening round of what will be multiple days of showers and
thunderstorms which will produce swaths of heavy rainfall. The flood
threat on Thursday is pretty low, but this initial round of rain
will wet soils for the upcoming days of rain.

Kimble

&&

.LONG TERM...  (Friday through Next Wednesday)
Issued at 249 PM CDT Wed Apr 2 2025

While the initial shortwave exits to the east Thursday night, the
next rounds the trough and moves in from the west on Friday. This
will send another surge of moisture into and over the front,
shifting the front northward as well. This round of rain centers on
Friday afternoon into Friday night and is the most likely time
period for our area to see heavy rainfall. After multiple days of
flow off the Gulf, moisture levels will be maximizing with surface
dewpoints south of the front rising into the low 70s and PWAT rising
to almost 2 inches, extreme for this time of year. This suggests
rainfall rates may be extreme especially in areas of deep
convection. Combine this with a stalled or slow moving boundary
which serves as a focus for multiple rounds of storms to develop and
we see a very real threat for widespread flooding and localized
flash flooding. This threat would locally magnify if the boundary
stalls and multiple rounds move over the same area. However at the
moment the boundary does look to wobble around, more like a water
hose being flung around in the backyard. The boundary lifts north
then back south with the passage of the broader wave. This
wobbling would reduce the cumulative totals somewhat, but there
remains fairly high confidence in a prolonged period of heavy
rain. This is especially true on a larger river basin scale where
even if the heaviest rainfall axis shifts around over time, much
of this water will end up in the same rivers in the end. The
primary river basins to be impacted are the Meramec, Kaskaskia,
and Black Rivers. Additional flooding on tributary creeks and
streams is likely as well. However, the larger rivers like the
Missouri and Mississippi (upstream of St Louis) are less likely to
see flood impacts.

Yet another wave moves along the wobbling boundary on Saturday
initiating one final round of heavy rain along and north of the
boundary Saturday into Saturday night. However, the boundary is
expected to shift southward for this round, sending the focus for
heavy rain just to our south over southeast MO into the Ohio River
Valley. If the front doesn't shift as far south then we could see a
second round of heavy rainfall in parts of our area which would lead
to even more significant impacts. The overall trend in the QPF
forecast has come down somewhat from prior forecasts primarily due
to the shift southward in this final round of heavy rain. However,
we do still have high confidence in the overall environment favoring
heavy rainfall with the most widespread impacts in our area on
Friday into Friday night.

Regarding the severe weather threat through this period, we remain
largely to the north of the surface front. This means convection
will be elevated in nature, limiting the threat to primarily hail if
we can get enough instability to develop. At this time, there's
considerable uncertainty on whether we get this necessary
instability, but if we do it would be most likely on Friday when the
overall moist air mass gets shoved furthest northward. The SPC
outlook for Friday does include a Slight Risk for parts of our area
due to this threat for some large hail.

Saturday night's trough is the final trough to affect us in this
flow regime. As it shifts the front further southeast it also brings
in colder air late Saturday night into Sunday morning. This will
also be as the last of the precipitation is ending and there remains
a very low chance that this precipitation ends as some snowflakes
across central and northern Missouri. About 10 to 20 percent of the
00Z ensemble guidance indicates this switch to light snow, but even
if this occurs we do not expect any accumulations considering
marginal surface temperatures and even warmer ground temperatures.

Cooler weather lasts for a day or two as another deeper trough
dropping into the Great Lakes ushers in a reinforcing shot of cooler
air. We're actually looking at a pretty widespread potential for a
freeze across the entire forecast area Monday night. This will be
more likely if surface high pressure is able to settle into the
region during the overnight hours leading to ideal cooling
conditions. However, it's possible we see freezing temperatures
arrive via cold advection alone. The latest NBM indicates
probability of freezing temperatures ranging from 60 percent in our
south to as high as 80 percent in our north.

Kimble

&&

.AVIATION...  (For the 12z TAFs through 12z Thursday Morning)
Issued at 641 AM CDT Wed Apr 2 2025

Challenging forecast today with a line of weakening thunderstorms
moving into northeast and central Missouri this morning. The line
is expected to continue moving east through the morning, and could
partially dissipate before restrengthening this afternoon.
Thunderstorms this morning will be capable of producing 30-40kt
wind gusts and IFR conditions in heavy rain. Afternoon storms are
expected to be stronger with 50+ kt wind gusts, large hail and a
few tornadoes. Outside of storms, strong south-southwest flow
between 20-30kts with gusts of 30-40kts are expected until late
afternoon early evening. Some patches of MVFR clouds are likely
today outside of thunderstorms, otherwise VFR conditions are
generally expected to prevail.

Carney

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 7 PM CDT this evening for Franklin MO-Iron
     MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
     Marion MO-Pike MO-Ralls MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

     Flood Watch from Thursday morning through late Saturday night
     for Crawford MO-Franklin MO-Iron MO-Jefferson MO-Madison MO-
     Reynolds MO-Saint Francois MO-Saint Louis City MO-Saint
     Louis MO-Sainte Genevieve MO-Washington MO.

IL...Wind Advisory until 7 PM CDT this evening for Adams IL-Bond IL-
     Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
     IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Pike IL-Randolph IL-Saint Clair IL-Washington IL.

     Flood Watch from Thursday morning through late Saturday night
     for Bond IL-Clinton IL-Fayette IL-Madison IL-Marion IL-
     Monroe IL-Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 2, 2:58 PM CDT, 1 hour 57 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
258 PM CDT Wed Apr 2 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-032000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
258 PM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Severe thunderstorms are likely today. The highest threat will be
across parts of eastern Missouri and southwest/south central
Illinois. All hazards are possible with these storms including large
hail, damaging winds and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Periods of heavy rain and thunderstorms are expected Thursday
through Saturday night. The heaviest rainfall accumulations are
expected across parts of southeast Missouri into southwest Illinois.
This heavy rain may cause moderate to major river flooding and
significant flash flooding in and near the flood watch area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

Kimble

In the hours before

Local storm report, Apr 2, 4:25 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
425 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     Hail             1 SW Oakville           38.44N 90.33W
04/02/2025  M0.88 Inch       St. Louis          MO   Public

&&

PW
Local storm report, Apr 2, 4:32 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
432 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     Hail             1 SE Oakville           38.43N 90.31W
04/02/2025  M1.00 Inch       St. Louis          MO   Public

            Report from mPING: Quarter (1.00 in.).

&&

MF
Local storm report, Apr 2, 4:44 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
444 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Tstm Wnd Gst     3 WNW Belleville        38.55N 90.05W
04/02/2025  E60 MPH          St. Clair          IL   Public

&&

PW
Local storm report, Apr 2, 4:48 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
448 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     Tstm Wnd Gst     1 NE Farmington         37.79N 90.41W
04/02/2025  M60 MPH          St. Francois       MO   Amateur Radio

&&

PW

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:27 AM CDTSevere Thunderstorm WarningLSXAudrain, Marion, Pike, Ralls48 min
Apr 2, 9:09 AM CDTSevere Thunderstorm WarningLSXPike51 min
Apr 2, 10:12 AM CDTSevere Thunderstorm WarningLSXBoone, Moniteau48 min
Apr 2, 10:36 AM CDTTornado WarningLSXAudrain, Boone39 min
Apr 2, 2:57 PM CDTTornado WarningLSXCrawford, Washington33 min
Apr 2, 3:25 PM CDTTornado WarningLSXJefferson, Saint Francois, Washington36 min
Apr 2, 3:26 PM CDTSevere Thunderstorm WarningLSXReynolds64 min
Apr 2, 3:55 PM CDTTornado WarningLSXJefferson, Saint Louis50 min
Apr 2, 3:56 PM CDTRiver Flood WarningLSXMonroe13 hr
Apr 2, 4:01 PM CDTSevere Thunderstorm WarningLSXIron, Madison, Saint Francois59 min
Apr 2, 4:07 PM CDTTornado WarningLSXIron, Madison, Saint Francois31 min
Apr 2, 4:30 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve30 min
Apr 2, 5:40 PM CDTSevere Thunderstorm WarningLSXMadison22 min
Apr 2, 5:46 PM CDTTornado WarningLSXMadison, Saint Francois23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.